# SDR C2XA08SH065

- Difficulty date: April 13, 2008
- Submitted: April 13, 2008
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 13,780 hours, 10,537 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14524610003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MINOR CRACK AT FWD LOWER CORNER OF CARGO DOOR.  MX REMOVED AND REPLACED FWD FRAME ON CARGO DOOR IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN FOR SERVICE.
